Next Article in Journal
Applications of Coupled Fixed Points for Multivalued Maps in the Equilibrium in Duopoly Markets and in Aquatic Ecosystems
Next Article in Special Issue
Properties of ?-Pseudo-Starlike Functions of Complex Order Defined by Subordination
Previous Article in Journal
A New Family of Boolean Functions with Good Cryptographic Properties
 
 

Order Article Reprints

Journal: Axioms, 2021
Volume: 10
Number: 43

Article: Relative Growth of Series in Systems of Functions and Laplace—Stieltjes-Type Integrals
Authors: by Myroslav Sheremeta
Link: https://www.mdpi.com/2075-1680/10/2/43

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop